# SDR HNAA2015011600021

- Difficulty date: January 16, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 65,215 hours, 72,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Box
- Part number: 82410162007
- Part serial: N03027
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKERING IN FLIGHT.  R & R EMERGENCY LIGHT CONTROL BOX AND SECURED WITH RETAINING HARDWARE.  INSPECTED CONTROL BOX CONNECTOR PLUG. NO DEFECTS NOTED.
